# SDR DL764080300

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 25,444 hours, 7,638 cycles
- Engine: Ge CF680C2*
- Engine time: 14,489 hours, 5,231 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 14,489 hours, 5,231 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENGINE START VALVE FAILED TO OPEN.  AIR PRESSURE WAS NORMAL-30PSI.  VALVE DISAGREE LIGHT REMAINED ON.  L ENGINE START VALVE FAILED TO OPEN.  AIR PRESSURE WAS NORMAL-30PSI.  VALVE DISAGREE LIGHT REMAINED ON.  FWD TO MCO  PLACARD PER MEL 80-20-02.
